Items where Author is "Ishak Hashim, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Abuasad, Salah and Ishak Hashim, (2018) Homotopy decomposition method for solving higher-order time-fractional diffusion equation via modified beta derivative. Sains Malaysiana, 47 (11). pp. 2899-2905. ISSN 0126-6039

Fazle Mabood, and Ahmad Izani bin Md Ismail, and Ishak Hashim, (2013) Application of optimal homotopy asymptotic method for the approximate solution of riccati equation. Sains Malaysiana, 42 (6). pp. 863-867. ISSN 0126-6039

Mohsen Shekholeslami, and Hamid Reza Ashorynejad, and Davood Doomairry, and Ishak Hashim, (2012) Investigation of the laminar viscous flow in a semi-porous channel in the presence of uniform magnetic field using optimal homotopy asymptotic method. Sains Malaysiana, 41 (10). pp. 1281-1285. ISSN 0126-6039

Noor Fadiya Moh Noor, and Ishak Hashim, (2009) MHD flow and heat tranfer adjacent to a permeable shrinking sheet embedded in a porous medium. Sains Malaysiana, 38 (4). pp. 559-565. ISSN 0126-6039

Ishak Hashim, and Zailan Siri, (2009) Feedback control of thermocapillary convection in a rotating fluid layer with free-slip bottom. Sains Malaysiana, 38 (1). pp. 119-124. ISSN 0126-6039

Ruwaidiah Idris , and Ishak Hashim, (2005) Kesan medan magnet menegak ke atas lengkung sut olakan Benard-Marangoni mantap dalam lapisan mengufuk bendalir. Sains Malaysiana, 34 (1). pp. 133-138. ISSN 0126-6039

This list was generated on Sun May 26 10:03:51 2019 MYT.